# SDR AALA20150401012

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112T700118
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING LOWER SURFACE PYLON PITCH FITTING FWD INBD HOLE.  REPAIRED PITCH FITTING IAW EA B767-57-039231 DATED APRIL 1 2015.
